# SDR 2002UALA01490

- Difficulty date: September 25, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N945UA
- Make and model: Boeing 737522
- Aircraft serial: 26684
- Aircraft time: 28,755 hours, 18,160 cycles
- Engine: Ge CFM56*
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING S12 Z STIFFENER GOUGED ON EDGE OF LOWER FLANGE.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR ANGLE.
